# SDR RAIA0002013

- Difficulty date: February 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 880
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Cable
- Part number: 13187E424
- Condition: Failed
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

7372 - STL - DURING TAXI NOSE WHEEL STEERING CABLE BROKE.  MAINTENANCE REPLACED NOSE WHEEL STEERING CABLE.
